Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 319, NWS Blacksburg, VA

September 27, 2007Bath County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Sep 27, 2007, 6:24 PM EDT for Bath County, Virginia. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2007, 6:24 PM EDT (22:24 UTC)
Expired
Sep 27, 2007, 7:17 PM EDT
In force
53 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Bath County, VA

The radar

The Roanoke radar (KFCX), 123 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 6:50 PM EDTHAIL 14 Wsw Bacova Junction, VAQUARTER SIZED HAIL AT BOLAR FLATS MARINA ON LAKE MOOMAW

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 272225
SVRRNK
VAC017-272330-
/O.NEW.KRNK.SV.W.0319.070927T2224Z-070927T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
624 PM EDT THU SEP 27 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BATH COUNTY IN WEST CENTRAL VIRGINIA

* UNTIL 730 PM EDT.

* AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF LAKE MOOMAW...OR ABOUT 6 MILES EAST OF NEOLA...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALLISON...
  BACOVA JUNCTION...
  HOT SPRINGS...
  WARM SPRINGS...
  YOST...

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3815 7945 3792 7962 3796 8003 3799 8000
      3802 7998 3804 7996 3807 7996 3814 7991
      3823 7969
TIME...MOT...LOC 2224Z 259DEG 28KT 3799 7997

$$

JDS
2 follow-up statements
000 
WWUS51 KRNK 272258
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
658 PM EDT THU SEP 27 2007

VAC017-272330-
/O.CON.KRNK.SV.W.0319.000000T0000Z-070927T2330Z/
BATH VA-
658 PM EDT THU SEP 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR BATH COUNTY...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR WARM SPRINGS...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NIMROD
HALL...MILLBORO...BURNSVILLE AND YOST.

LAT...LON 3815 7946 3814 7945 3792 7962 3795 7984
      3802 7981 3806 7984 3812 7984 3823 7969
TIME...MOT...LOC 2258Z 259DEG 28KT 3802 7971

$$

JDS
000 
WWUS51 KRNK 272317
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
717 PM EDT THU SEP 27 2007

VAC017-272327-
/O.CAN.KRNK.SV.W.0319.000000T0000Z-070927T2330Z/
BATH VA-
717 PM EDT THU SEP 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR BATH COUNTY IS CANCELLED...

THE STORM HAS WEAKENED OVER NORTHERN PORTIONS OF BATH COUNTY. 

LAT...LON 3815 7946 3814 7945 3792 7962 3795 7984
      3802 7981 3806 7984 3812 7984 3823 7969
TIME...MOT...LOC 2317Z 259DEG 28KT 3805 7953

$$

JDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 3:20 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Sep 27, 3:20 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
320 PM EDT THU SEP 27 2007

.SYNOPSIS...
A COLD FRONT WILL ENTER THE BLUE RIDGE EARLY TONIGHT...THEN CROSS
SOUTH SIDE VIRGINIA BY FRIDAY MORNING. HIGH PRESSURE WILL SETTLE
INTO THE NORTHEASTERN UNITED STATES...BEFORE EXITING BY THE NED OF
NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
BEST UPPER DIFFLUENCE IS IN THE WESTERN COUNTY WARNING AREA FROM
TAZEWELL UP THROUGH GREENBRIER AND BATH COUNTY LATE THIS AFTERNOON
AND THIS EVENING AHEAD OF THE SHORT WAVE COMING OUT OF THE TENNESSEE
VALLEY. SOME DRY AIR ALOFT ON THE SOUNDINGS COMBINED WITH DECENT
CAPES DUE TO SURFACE HEATING TODAY MAY RESULT IN A FEW STRONG TO
SEVERE THUNDERSTORMS. BUT ONCE THE SUN SETS THE INTENSITY WILL
DIMINISH.

MODELS BRING THE LONG WAVE TROF THROUGH THE COUNTY WARNING AREA BY
00Z SATURDAY. THE 850 MB FRONT IS THROUGH THE SOUTHEAST COUNTY
WARNING AREA BY 18Z FRIDAY. 25 TO 35 KNOT 850 MB WINDS BEHIND THE
FRONT ON FRIDAY...SO 15 TO 25 KNOT WIND GUSTS THROUGH SUNSET ON FRIDAY
STILL LOOK REASONABLE.

RELATIVE HUMIDITY FORECAST EAST OF THE BLUE RIDGE HAS ALL THE
MOISTURE OUT OF THE AREA BY 18Z FRIDAY WITH ANY REMAINING UPSLOPE
CLOUDS IN THE WEST GONE BY THE END OF THE DAY.

TEMPERATURES RETURN TO NEAR NORMAL FOR THE END OF SEPTEMBER SO
EXPECT THAT GUIDANCE SHOULD HAVE A GOOD HANDLE ON THE MAXIMUM AND
MINIMUM TEMPERATURES BEHIND THE FRONT THROUGH THE WEEKEND.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
COOLER AIR WILL ARRIVE THIS WEEKEND...WITH AN DECENT EASTERLY
COMPONENT KEEPING TEMPS AT OR SLIGHTLY BELOW GUIDANCE ON MAX AND
MIN T. HIGH PRESSURE WILL BE IN A FAVORABLE POSITION FOR SUNDAY
MORNING TO BE THE COLDEST IN A FEW DAYS. DRY AIRMASS WILL LIMIT
CLOUDS ALSO...AS DEWPOINTS MIX INTO THE UPPER 30S IN SPOTS ON SATURDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ECMWF/GFS DIFFER WITH HANDLING OF UPPER RIDGE JUST OFF THE
MID ATLANTIC COAST BY THE MIDDLE OF NEXT WEEK. OP GFS KEEPS A
CLOSED H5 590DM HIGH IN PLACE...WHICH DIFFERS FROM ENSEMBLES AND
ECMWF...WHICH HAVE A WEAK TROUGH ALONG THE EAST COAST..AFTER A NEG
TILT H5 LOW CROSSES THE GREAT LAKES. NONETHELESS...BOTH SOLUTIONS
WOULD MEAN SOMETHING OF AN EASTERLY COMPONENT ACROSS THE
CWA...WITH SLIGHTLY WARMER H85 TEMPS ON OUR WESTERN FRINGE.
SO...EXPECTING TEMPERATURES TO REMAIN NEAR NORMAL OR SLIGHTLY
ABOVE. AS WINDS TURN MORE TO THE S IN THE WESTERN CWA ON
THURSDAY...SOME POP UP STORMS ARE POSSIBLE AND WERE HANDLED WITH
SLT CHC POPS. ALSO...TEMPS MAY RUN WARMER THIS DAY TOO...AHEAD OF
A WEAK BOUNDARY MOVING INTO THE OHIO VALLEY...WHICH WILL PROBABLY
FALL APART BEFORE IT REACHES OUR REGION.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SCATTERED THUNDERSTORMS ARE DEVELOPING IN THE MOUNTAINS AS OF
1730UTC. THE BEST COVERAGE OF RAIN IS STILL EXPECTED TO BE FROM
SMYTH AND TAZEWELL COUNTY UP THROUGH BATH AND ROCKBRIDGE COUNTY.
EXPECT IFR T MVFR CEILINGS AND VISIBILITIES WITH ANY OF THESE
STORMS. THE CHANCE OF RAIN REMAINS IN THE FORECAST FOR BLF AND LWB
UNTIL THE FRONT PASSES FRIDAY MORNING. MODELS HAVE IN MVFR UPSLOPE
CLOUDS FRIDAY MORNING...BUT PUSH OF DRY AIR IS STRONG AND CLOUDS
WILL BE CLEARING OUT BY 18Z FRIDAY.

WINDS WILL BECOME GUSTY FRIDAY DUE TO THE CROSS BARRIER FLOW
BEHIND THE COLD FRONT...SFC GUSTS TO 25 KTS PSBL AT ALL TAF SITES
DURING THE DAYLIGHT HOURS FRIDAY.

HIGH PRESSURE SETTLING OVER THE AREA FOR THE WEEKEND WILL RESULT
IN MUCH LIGHTER WIND SPEEDS FOR SATURDAY INTO EARLY NEXT WEEK.
MAINLY VFR FLIGHT CONDITIONS CAN BE EXPECTED FROM SATURDAY THROUGH
MONDAY...HIGH PRESSURE RESULTING IN CLEAR SKIES. LATE NIGHT RIVER
FOG WILL BE COMMON IN THE MOUNTAIN VALLEYS SUNDAY AND MONDAY
MORNINGS...COVERAGE LIMITED TO JUST THE VALLEYS...AND AFFECTING
MAINLY LWB.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...KM
NEAR TERM...AMS
SHORT TERM...KM
LONG TERM...KM
AVIATION...AMS/PM
Hazardous weather outlook, Sep 27, 11:59 AM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1159 AM EDT THU SEP 27 2007

VAZ018>020-WVZ043>045-281100-
CRAIG-ALLEGHANY VA-BATH-SUMMERS-MONROE-GREENBRIER-
1159 AM EDT THU SEP 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH ANY STORMS
THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON.

NCZ001>006-018>020-VAZ007-009>017-022>024-032>035-043>047-058-059-
WVZ042-281100-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-
AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-MERCER-
1159 AM EDT THU SEP 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Sep 27, 4:09 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
409 PM EDT THU SEP 27 2007

VAZ020-024-272100-
BATH VA-ROCKBRIDGE VA-
409 PM EDT THU SEP 27 2007

...STORM WITH FREQUENT LIGHTNING NEAR MILLBORO...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH FREQUENT CLOUD TO GROUND LIGHTNING OVER
MILLBORO...OR ABOUT OVER NIMROD HALL...MOVING NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...GOSHEN AT 430 PM EDT...YOST AT
435 PM EDT...BELLS VALLEY AT 445 PM EDT...

EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IN THE PATH OF
THIS STORM.

JDS
Special weather statement, Sep 27, 4:30 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
430 PM EDT THU SEP 27 2007

VAZ018-023-272130-
CRAIG VA-BOTETOURT VA-
430 PM EDT THU SEP 27 2007

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF NEW CASTLE...MOVING EAST AT
15 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...NEW CASTLE AT 435 PM
EDT...ORISKANY AT 505 PM EDT...FINCASTLE...AND NACE AT 515 PM
EDT...SPRINGWOOD...AND EAGLE ROCK AT 530 PM EDT.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. IN
ADDITION...BRIEF HEAVY DOWNPOURS OF AROUND AN INCH IN LESS THAN A
HALF HOUR MAY PRODUCE PONDING OF WATER ON AREA ROADWAYS.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

JJ
Special weather statement, Sep 27, 4:46 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT THU SEP 27 2007

VAZ018-023-272115-
CRAIG VA-BOTETOURT VA-
446 PM EDT THU SEP 27 2007

...STRONG THUNDERSTORM MOVING INTO WESTERN BOTETOURT COUNTY...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF ORISKANY...MOVING NORTHEAST AT
20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...SPRINGWOOD AT 505 PM
EDT...EAGLE ROCK...GALA AT 510 PM EDT...GLEN WILTON AT 515 PM EDT...

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING WAS ALSO OCCURRING WITH THIS
CELL. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS STORM.

JDS
Special weather statement, Sep 27, 5:15 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
515 PM EDT THU SEP 27 2007

VAZ019-020-023-024-272200-
BOTETOURT VA-BATH VA-ROCKBRIDGE VA-ALLEGHANY VA-
515 PM EDT THU SEP 27 2007

...STRONG STORMS MOVING INTO BATH AND ROCKBRIDGE COUNTIES...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES SOUTHEAST OF CLIFTON FORGE
CITY...OR ABOUT 3 MILES EAST OF IRON GATE...MOVING NORTHEAST AT 20
MPH. THE STRONG THUNDERSTORM WILL BE NEAR...LONGDALE FURNACE AT 520
PM EDT...COLLIERSTOWN AT 525 PM EDT...NIMROD HALL AT 540 PM
EDT...MILLBORO...LEXINGTON CITY AT 545 PM EDT...GOSHEN AT 555 PM
EDT...ROCKBRIDGE BATHS...GOSHEN AT 600 PM EDT...

EXPECT FREQUENT DANGEROUS LIGHTNING...GUSTY WINDS AND POSSIBLY SMALL
HAIL IN THE PATH OF THIS CLUSTER OF STORM.

JDS
Special weather statement, Sep 27, 5:17 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
517 PM EDT THU SEP 27 2007

WVZ045-272215-
GREENBRIER WV-
517 PM EDT THU SEP 27 2007

...STRONG THUNDERSTORM ACROSS GREENBRIER COUNTY...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF LEWISBURG...OR ABOUT 5 MILES
SOUTH OF WILLIAMSBURG...MOVING EAST AT 25 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...MAXWELTON...TROUT AT 525 PM EDT...
FRANKFORD...LEWISBURG AIRPORT AT 530 PM EDT...RENICK...FALLING SPRING
AT 535 PM EDT...RORER...BEARTOWN STATE PARK AT 545 PM EDT...ALVON AT
550 PM EDT...NEOLA AT 600 PM EDT...

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS STORM.

KK
Special weather statement, Sep 27, 5:59 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
559 PM EDT THU SEP 27 2007

WVZ044-272300-
MONROE WV-
559 PM EDT THU SEP 27 2007

...STRONG THUNDERSTORM OVER MONROE COUNTY...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF UNION...OR ABOUT 3 MILES
SOUTHWEST OF ZENITH...MOVING NORTHEAST AT 20 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...ZENITH AT 605 PM EDT...LAUREL BRANCH AT
610 PM EDT...WAITEVILLE...UNION AT 615 PM EDT...PICKAWAY AT 620 PM
EDT...GAP MILLS...AND HOLLYWOOD AT 630 PM EDT...

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT DANGEROUS LIGHTNING IS POSSIBLE IN THE PATH OF THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

KK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 1:35 PM EDTSevere Thunderstorm WarningRNKAlleghany, City of Covington40 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.